Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Schwarzenberger bundles on smooth projective varieties

Full text
Author(s):
Arrondo, Enrique [1] ; Marchesi, Simone [2] ; Soares, Helena [3]
Total Authors: 3
Affiliation:
[1] Univ Complutense Madrid, Fac CC Matemat, Plaza Ciencias 3, E-28040 Madrid - Spain
[2] Univ Estadual Campinas, IMECC, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
[3] IUL, Inst Univ Lisboa ISCTE, BRU, UNIDE, Av Forcas Armadas, P-1649026 Lisbon - Portugal
Total Affiliations: 3
Document type: Journal article
Source: Journal of Pure and Applied Algebra; v. 220, n. 9, p. 3307-3326, SEP 2016.
Web of Science Citations: 1
Abstract

We define Schwarzenberger bundles on smooth projective varieties and we introduce the notions of jumping subspaces and jumping pairs of (F-0, O-X)-Steiner bundles. We determine a bound for the dimension of the set of jumping pairs. We classify those Steiner bundles whose set of jumping pairs has maximal dimension by proving that they are Schwarzenberger bundles. (C) 2016 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 12/07481-1 - Steiner and instanton bundles on projective varieties
Grantee:Simone Marchesi
Support type: Scholarships in Brazil - Post-Doctorate